# SDR REXA2022102600916

- Difficulty date: October 20, 2023
- Submitted: October 26, 2023
- Operation: Air carrier
- Aircraft: N655CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10134
- Aircraft time: 41,394 hours, 31,790 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 601R3180851
- Condition: Chafed
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR AFT UPPER CENTERING PLATE IS CHAFED.   PASSENGER DOOR UPPER CENTERING PLATE IS HEAVILY CHAFED AND DAMAGE MEASURE .053 DEEP. UPPER CENTERING PLATE IS OUT OF REPAIRABLE LIMITS OF CRJ 700 SRM 52-11-06-201-001-A01 AND REQUIRES REPLACEMENT. LOCATED, DRILLED AND INSTALLED NEW SERVICEABLE PAX DOOR UPPER CENTERING PLATE P/N 601R318085-1 IAW CRJ 700 SRM 51-40-11-001-001-A01, SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01
